# SDR UALA2013072505225

- Difficulty date: July 25, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 000
- Part serial: 000
- Condition: Cracked
- Location: Bs 140-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 140-160, S20R SHEAR WEB CRACKED.  REPAIRED IAW ECRA 5300-01718, PART 1.
